Facebook Pixel
EmpowHER Guest

I took 3 after morning pills, one seperate and two together a few days later

By Anonymous May 7, 2017 - 9:59am
Rate This

I had unprotected sex 2 days after my period and took a plan b 3 days after and a day or two after had what seemed like brown spotting and after it stopped I'm not sure why I overthink and scare myself and took two more after pills but offbrand together and a few days later which was also a few days before my expected period started bleeding, had a bad headache, really tender breats and swelling, fatigue, and a bit dizzy I took a test recently saying I was negative and I called a doctor's office and they said it should be accurate. I just need some peace of mind and an idea of how badly I've hurt myself doing this.

Add a Comment2 Comments


Hi, Anon.

Thank you for your post.

You should always follow the instructions when taking any medication. You did not take these pills the way were meant to be taken, so it will probably mess up your cycle for a time. Contact your doctor for further information and/or instructions. Moving forward, to avoid being in this kind of situation again, think about using protection when you have sex.


May 7, 2017 - 12:23pm
(reply to Helena)

So the pills worked, I just took too many? I'm so stupid.. I just overthink and get scared...

May 7, 2017 - 11:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!